# SDR SWAA2021080491344

- Difficulty date: July 5, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-319735 / [01] TOOL USED PN: 45MG; SN: 130064101; DUE DATE: 11 MAR 22.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022240; DUE DATE: 01-DEC-21.; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.; [04] PERFORMED PERMANENT REPAIR ON STR 25R LOCATED BTW BS 500C TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED 7075-T6.036 PO# 2021 131796 AND 7075-T6-0.040; PO# 2921 108926; [05] PERFORMED PERMANENT REPAIR ON STR 25R LOCATED BTW BS 500C TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED 7075-T6.036 PO# 2021 131796 AND 7075-T6-0.040; PO# 2921 108926  RII INSPECTION DONE.
